Alert archive / Nebraska / Flash Flood Warnings in 2004
Flash Flood Warning 1, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 21, 2004, 11:30 PM CDT for Thurston County, Wayne County, Nebraska. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2004, 11:30 PM CDT (04:30 UTC)
- Expired
- May 22, 2004, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 12:15 AM CDT | FLASH FLOOD | Pender, NE | |
| May 22, 3:30 AM CDT | FLASH FLOOD | Wayne, NE | VARIOUS COUNTY ROADS WASHED OUT IN THE CARROLL, WAYNE, AND WINSIDE AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2589 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1462 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 220436
FFWOAX
NEC173-179-221030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
1130 PM CDT FRI MAY 21 2004
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THURSTON COUNTY IN NORTHEAST NEBRASKA
WAYNE COUNTY IN NORTHEAST NEBRASKA
* UNTIL 530 AM CDT
* AT 1130 PM CDT...RADAR INDICATED VERY HEAVY RAIN OVER THE WARNED
AREA.
SOME LOCATIONS AFFECTED
INCLUDE...CARROLL...HOSKINS...MACY...PENDER...ROSALIE...SHOLES...
WAYNE...
BY 1130 PM CDT...SPOTTERS HAD INDICATED OVER 1.5 INCHES OF RAIN HAD
FALLEN IN WAYNE IN THE LAST 2 HOURS. LAW ENFORCEMENT REPORTED
FLOODING OF LOW-LYING RURAL ROADS NEAR WAYNE AT THE SAME TIME.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND
MOVE TO HIGHER GROUND.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.
LAT...LON 4227 9702 4227 9632 4221 9637 4203 9622
4202 9654 4209 9655 4210 9664 4209 9736
4234 9736 4234 9702
$$
GRIFFIS/ADAMS2 follow-up statements
000
WGUS73 KOAX 220844
FFSOAX
NEC173-179-221030-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
330 AM CDT SAT MAY 22 2004
...A FLASH FLOOD WARNING CONTINUES FOR WAYNE AND THURSTON COUNTIES
UNTIL 530 AM CDT...
AT 330 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT
TO MODERATE RAIN WAS EXPECTED TO CONTINUE ACROSS WAYNE AND THURSTON
COUNTIES. ADDITIONAL RAINFALL AMOUNTS THROUGH 530 AM OF A QUARTER TO
A HALF AN INCH ARE LIKELY WITH FLASH FLOODING EXPECTED TO CONTINUE.
THE CUMING COUNTY SHERIFFS DEPARTMENT REPORTED A ROAD CLOSURE IN
THURSTON COUNTY AT THE JUNCTION OF HIGHWAY 16 AND 9. THE WAYNE
COUNTY DISPATCH CENTER REPORTED SEVERAL COUNTY ROADS HAD ALREADY
BEEN WASHED OUT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF ROAD AND STREAM FLOODING. DO NOT DRIVE INTO FLOODED AREAS.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING PICKUPS AND
SPORT UTILITY VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT...OR HAS A HIGH
PROBABILITY OF OCCURRING.
LAT...LON 4226 9638 4207 9632 4204 9656 4212 9654
4210 9678 4210 9735 4235 9739 4235 9703
4225 9703
$$
ZAPOTOCNY000 WGUS73 KOAX 221033 FFSOAX NEC173-179-221100- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 530 AM CDT SAT MAY 22 2004 ...FLASH FLOOD WARNING FOR WAYNE AND THURSTON COUNTIES ALLOWED TO EXPIRE... THE MAJORITY OF THE RAINFALL HAS ENDED...THEREFORE THE FLASH FLOOD WARNING FOR WAYNE AND THURSTON COUNTIES HAS BEEN ALLOWED TO EXPIRE. AS OF 530 AM CDT...HIGHWAY 9 SOUTH OF THURSTON REMAINED CLOSED DUE TO DEBRIS ON THE ROAD...HOWEVER...THE WATERS HAD RECEDED. LOCALIZED FLOODING OF AROUND LOGAN CREEK...ADDITIONAL LOWLAND FLOODING AND PONDING OF WATER IS STILL POSSIBLE INTO TODAY. LAT...LON 4235 9738 4210 9735 4210 9631 4226 9635 $$ ZAPOTOCNY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 21, 2:00 PM CDT, 9 hours 30 minutes earlier.
Area forecast discussion, May 21, 2:00 PM CDT, 9 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 200 PM CDT FRI MAY 21 2004 .DISCUSSION... PRIMARY CONCERNS WILL REMAIN FOCUSED AROUND CHANCE/COVERAGE/STRENGTH OF TSTMS THE NEXT SEVERAL DAYS. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED LOW PRESSURE CENTERED OVER SWRN NE WITH A WARM FRONT EXTENDING THROUGH NERN NE/NWRN IA AND THEN TO NRN IL. TSTMS HAVE BEEN QUITE ACTIVE NORTH OF THE FRONT ACROSS NRN IA/SRN MN AND SWRN WI. SURFACE LOW PRESSURE TROUGH/DRYLINE EXTENDED SOUTHWARD OVER THE HIGH PLAINS. SURFACE DEWPOINTS WERE MAINLY IN THE MID 60S TO AROUND 70 LOCALLY. AIRMASS WAS WELL MIXED SOUTH OF THE FRONT WITH TEMPERATURES IN THE 80S. EXPECT STORMS TO DEVELOP TO THE WEST AND THEN MOVE INTO THE AREA...BUT WE COULD ALSO GET DEVELOPMENT ACROSS ERN NE AND SWRN IA. CAP STRENGTH HAS BEEN DECREASING LAST FEW HOURS. WILL KEEP HIGHEST POPS ACROSS NERN NE FOR THE OVERNIGHT HOURS. SOME SEVERE POSSIBLE NRN AND CNTRL ZONES WHERE BETTER WIND SHEAR AND INSTABILITY WILL BE JUXTAPOSITIONED THE NEXT 6-12 HOURS. HAVE LOW TEMPERATURES FROM THE LOWER TO MID 60S NORTH...AND MID TO UPPER 60S SOUTH TONIGHT. FLOW PATTERN ALOFT WILL UNDERGO SOME CHANGES AS TROUGH OVER THE WRN U.S. AND RIDGE OVER THE SERN U.S. BOTH WEAKEN. THIS LEADS TO A MORE WESTERLY/ZONAL FLOW BY EARLY NEXT WEEK. UNTIL THEN...FRONT IS STILL FORECAST TO MOVE NORTH AND SOUTH THROUGH THE CENTRAL PLAINS. NONE OF THE SHORT RANGE MODELS HAVE BEEN HANDLING THE QPF SITUATION VERY WELL...BUT BELIEVE ETA MAY BE THE BEST OF WHAT IS AVAILABLE. SERN NE SHOULD REMAIN IN THE WARM SECTOR SATURDAY..WITH BEST BET FOR STORMS AND HEAVY RAIN ACROSS NERN NE FROM SATURDAY THROUGH SATURDAY NIGHT. THIS PCPN AND STRONG SHORTWAVE TROUGH MOVING EWD SHOULD HELP FORCE BOUNDARY SEWD OUT OF SERN NE/SWRN IA EARLY SUNDAY. A LOW PRESSURE CENTER SHOULD HELP PULL FRONT BACK NORTH DURING THE DAY SUNDAY INTO SUNDAY NIGHT. CUTOFF LOW IS EXPECTED TO DEVELOP OFF THE WEST COAST OF CA BY THE MID PART OF NEXT WEEK...WHICH SHOULD ALLOW OUR LOCAL AREAS TO BECOME MORE UNDER THE INFLUENCE OF NRN STREAM ENERGY. THIS WOULD PROBABLY KEEP US GENERALLY ON THE COOLER SIDE...AND HAVE HIGHS FROM TUESDAY THROUGH FRIDAY MAINLY IN THE 70S. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER /PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL CHANGE TO OMAAFDOAX. THE WMO CODE WILL REMAIN FXUS63 KOAX. MILLER
Hazardous weather outlook, May 21, 5:46 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 546 PM CDT FRI MAY 21 2004 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-065-221116- ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-HARRISON IA- KNOX-MADISON-MONONA IA-PIERCE-PLATTE-SEWARD-SHELBY IA-STANTON- THURSTON-WASHINGTON-WAYNE- 546 PM CDT FRI MAY 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND WEST CENTRAL IOWA. .DAY ONE...TONIGHT AND SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH TONIGHT AND SATURDAY AFTERNOON. THE STRONGER THUNDERSTORMS TONIGHT COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE POSSIBLE IF INTENSE STORMS MANAGE TO DEVELOP THIS EVENING. LOCAL AREAS OF HEAVY RAIN WILL ALSO ACCOMPANY THE STORMS...ESPECIALLY OVER EXTREME NORTHEAST NEBRASKA LATER TONIGHT. VERY UNSTABLE AIR HAS OVERSPREAD THE OUTLOOK AREA. IN ADDITION...A WARM FRONT EXTENDED ACROSS NORTHEAST NEBRASKA TO THE WEST AND NORTH OF NORFOLK. WARMER AIR ALOFT HAS LIMITED...TEMPORARILY ANYWAY...THUNDERSTORM ACTIVITY OVER THE AREA. IF THUNDERSTORMS CAN MANAGE TO DEVELOP...ESPECIALLY NEAR AND NORTH OF THE WARM FRONT... SUPERCELLS WITH ISOLATED TORNADOES ARE POSSIBLE. OTHERWISE... THUNDERSTORMS OVER THE WESTERN HIGH PLAINS WILL LIKELY MOVE EAST TOWARD THE REGION LATER THIS EVENING. ADDITIONAL SEVERE THUNDERSTORMS WILL DEVELOP NEAR THE FRONT ON SATURDAY WHICH IS FORECAST TO REMAIN ACROSS NORTHEAST NEBRASKA. ISOLATED TORNADOES ARE AGAIN POSSIBLE WITH THE STRONGER STORMS NEAR THE FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS COULD CONTINUE INTO SATURDAY NIGHT AS A COLD FRONT PUSHES THROUGH THE REGION. HEAVY RAIN...DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN SEVERE WEATHER HAZARD SATURDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE OVER MUCH OF THE AREA MONDAY AND MONDAY NIGHT AS WELL AS NEXT FRIDAY. LATER HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TONIGHT AND AGAIN SATURDAY AFTERNOON. IAZ069-079-080-090-091-NEZ051>053-066>068-078-088>093-221116- CASS-DOUGLAS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER-MILLS IA- MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-POTTAWATTAMIE IA-RICHARDSON- SALINE-SARPY-SAUNDERS- 546 PM CDT FRI MAY 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWESTERN IOWA. .DAY ONE...TONIGHT AND SATURDAY. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS OVER THE OUTLOOK AREA TONIGHT...ESPECIALLY AFTER MID EVENING. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS WOULD BE THE MAIN SEVERE WEATHER HAZARDS. VERY UNSTABLE AIR HAS OVERSPREAD THE AREA. HOWEVER...WITH THE WARM FRONT NORTH OF THE AREA AND WARM TEMPERATURES ALOFT LIMITING THUNDERSTORM DEVELOPMENT...THUNDERSTORMS CHANCES THIS EVENING ARE BETTER WEST AND NORTHWEST OF THE OUTLOOK AREA. IF THUNDERSTORMS DO MANAGE TO DEVELOP EARLY THIS EVENING...THE HIGH INSTABILITY PRESENT COULD ALLOW STORMS TO QUICKLY BECOME SEVERE. A LITTLE HIGHER CHANCE OF STRONG OR SEVERE THUNDERSTORMS EXISTS LATER TONIGHT AS ACTIVITY ACROSS THE WESTERN HIGH PLAINS COULD MOVE EAST ACROSS THE REGION. HOWEVER...THE MAJORITY OF SEVERE WEATHER LATER TONIGHT COULD REMAIN MOSTLY NORTH OF THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE AREA SATURDAY EVENING AND SATURDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS SATURDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE OVER MUCH OF THE AREA MONDAY NIGHT AND TUESDAY NIGHT AS WELL AS NEXT FRIDAY. LATER HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE THAT STORM SPOTTERS WILL BE NEEDED TONIGHT AND A SOMEWHAT HIGHER PROBABILITY SATURDAY EVENING. CHERMOK
In the hours before
Local storm report, May 21, 9:29 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
929 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL ST. HELENA 42.81N 97.25W
05/21/2004 0.75 INCH CEDAR NE TRAINED SPOTTER
&&
ADAMSLocal storm report, May 21, 9:35 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
935 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 1 N ST. HELENA 42.82N 97.25W
05/21/2004 1.25 INCH CEDAR NE PUBLIC
&&
ADAMSLocal storm report, May 21, 9:48 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
948 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL WAYNE 42.24N 97.02W
05/21/2004 1.75 INCH WAYNE NE TRAINED SPOTTER
&&
ADAMSLocal storm report, May 21, 10:30 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1030 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL PENDER 42.11N 96.71W
05/21/2004 1.75 INCH THURSTON NE TRAINED SPOTTER
&&
ADAMSLocal storm report, May 21, 10:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1044 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND GST PENDER 42.11N 96.71W
05/21/2004 70 MPH THURSTON NE TRAINED SPOTTER
&&
ADAMSLocal storm report, May 21, 10:50 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1050 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1045 PM FUNNEL CLOUD 10 N BEEMER 42.08N 96.81W
05/21/2004 CUMING NE TRAINED SPOTTER
&&
ADAMSThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:39 PM CDT | Severe Thunderstorm Warning | OAX | Knox, Pierce | 36 min |
| May 21, 7:48 PM CDT | Tornado Warning | OAX | Knox, Pierce | 27 min |
| May 21, 8:04 PM CDT | Tornado Warning | OAX | Cedar | 41 min |
| May 21, 8:14 PM CDT | Tornado Warning | OAX | Pierce | 31 min |
| May 21, 8:33 PM CDT | Tornado Warning | OAX | Madison, Stanton, Wayne | 42 min |
| May 21, 8:45 PM CDT | Tornado Warning | OAX | Pierce | 30 min |
| May 21, 9:11 PM CDT | Tornado Warning | OAX | Wayne | 34 min |
| May 21, 9:16 PM CDT | Tornado Warning | OAX | Cedar | 29 min |
| May 21, 9:43 PM CDT | Tornado Warning | OAX | Cuming, Stanton, Wayne | 32 min |
| May 21, 9:50 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 40 min |
| May 21, 10:00 PM CDT | Tornado Warning | OAX | Thurston | 45 min |
| May 21, 10:15 PM CDT | Tornado Warning | OAX | Cuming, Wayne | 45 min |
| May 21, 10:45 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 45 min |
| May 21, 10:46 PM CDT | Tornado Warning | OAX | Thurston | 44 min |
| May 21, 10:49 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 41 min |
| May 21, 10:52 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 23 min |
| May 21, 10:53 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 37 min |
| May 21, 11:02 PM CDT | Tornado Warning | OAX | Boone | 28 min |
| May 21, 11:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison | 52 min |
| May 21, 11:14 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 31 min |
| May 21, 11:18 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 42 min |
| May 21, 11:35 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 40 min |
| May 21, 11:36 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 39 min |
| May 21, 11:59 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 46 min |
| May 22, 12:09 AM CDT | Severe Thunderstorm Warning | OAX | Madison | 36 min |
| May 22, 12:13 AM CDT | Severe Thunderstorm Warning | OAX | Platte | 47 min |
| May 22, 12:28 AM CDT | Flash Flood Warning | OAX | Cuming | 6 hr |
| May 22, 1:14 AM CDT | Flash Flood Warning | OAX | Boone, Madison, Platte, Stanton | 6 hr |
| May 22, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Boone | 37 min |
| May 22, 2:16 AM CDT | Severe Thunderstorm Warning | OAX | Platte | 44 min |
| May 22, 2:49 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 41 min |
| May 22, 3:23 AM CDT | Severe Thunderstorm Warning | OAX | Washington | 37 min |
| May 22, 5:37 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 38 min |
| May 22, 6:12 PM CDT | Tornado Warning | OAX | Colfax, Dodge | 48 min |
| May 22, 6:33 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 27 min |
Nearby
Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.